Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Mild headache, outward pressure in eyes, no improvement with medicines, have disturbed stomach on taking medicines. Remedy?

hi i am shane i was suffering from slight headache & something like outward pressure in my eyes few months back then i consulted dr. & he put me on cetrizine+ hydrochloride+ paracetamol tablet twice a day & some nasal drops after having the medicine for 10 days it worked & my nose started coming for a week & i was releived upto 50 % then it stopped & i went to dr. he put me on sinarest levo coz paracetamol was disturbing my stomach & flixonase spray but it does not work i am having it from 10 days. my complaints are nasal blockage & i think it is up higher where this spray does not work, eye pressure & slight headache on upper area of eyes.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Dear sir

By your complaints its evident that hou are having problems connected to vision and disorders which means you need to check the visoin and do the routine fundus examination for the same

Answered: Fri, 29 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor